# SDR SWIA200820745

- Difficulty date: December 28, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 28,028 hours, 40,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5566 - EMERGENCY EXIT SIGN UNDER FLIGHT ATTENDANT SEAT MISSING AND LIGHT INOPERATIVE.  INSTALLED COVER, SIGN TESTS NORMAL.
